Alert archive / Texas / Fire Weather Watches in 2012

Fire Weather Watch 8, NWS Midland/Odessa, TX

February 28, 201218 counties in Texas

NWS Midland/Odessa, TX issued this fire weather watch at Feb 28, 2012, 2:24 PM CST for 18 counties in Texas. It took effect at Mar 1, 2012, 11:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 28, 2012, 2:24 PM CST (20:24 UTC)
In effect from
Mar 1, 2012, 11:00 AM CST
Expired
Feb 29, 2012, 2:22 PM CST
In force
Issued by
NWS Midland/Odessa, TX

Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 8 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.4 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2012-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2012-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 364 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
257 J/kg
Mixed-layer CIN
-370 J/kg
Mixed-layer LCL
973 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
364 m²/s²
0-3 km storm-relative helicity
425 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this fire weather watch went out at Feb 28, 2:00 PM CST, 24 minutes earlier.

Area forecast discussion, Feb 28, 2:00 PM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
200 PM CST TUE FEB 28 2012

.DISCUSSION...
WINDY AND DRY CONDITIONS WILL BE THE NORM FOR MOST OF THE NEXT 7
DAYS.  FIRE WEATHER WILL BE THE MAIN CONCERN...WHILE PRECIPITATION
CHANCES WILL BE NIL.  A WINDY DAY IS IN PROGRESS ACROSS SOUTHEAST
NEW MEXICO AND WEST TEXAS AS A LARGE UA TROUGH WAS EJECTING
NORTHEASTWARD OVER THE SOUTHERN ROCKIES.  ALTHOUGH THE BEST SURFACE
PRESSURE GRADIENT WAS OVER THE TEXAS PANHANDLE AND SOUTHERN U.S.
PLAINS...STRONG MID LEVEL WINDS AT THE BASE OF THE SAID TROUGH
MIXING TO THE SURFACE WERE RESULTING IN THE BLUSTERY WINDS.  EXPECT
WINDY CONDITIONS TO PERSIST INTO THE EVENING AS WARM TEMPERATURES
HINDER DECOUPLING.  WILL CONTINUE THE HIGH WIND WARNING IN THE
GUADALUPE AND DAVIS MOUNTAINS...IN ADDITION TO THE SOUTHEAST NEW
MEXICO PLAINS WHERE SUSTAINED WINDS HAVE SURPASSED 40 MPH...AND
GUSTS NEAR 60 MPH HAVE OCCURRED.  THE WIND ADVISORY IN IT/S CURRENT
CONFIGURATION LOOKS TO BE IN GOOD SHAPE...ALTHOUGH A FEW LOCATIONS
JUST EAST AND SOUTH OF THE ADVISORY AREA MAY BRIEFLY HIT WIND
ADVISORY CRITERIA THROUGH THE AFTERNOON.  BLOWING DUST WAS SHOWING
UP ON SATELLITE IMAGERY...WITH SOUTHWEST TO NORTHEAST STREAKS
INDICATED OVER SOUTH CENTRAL NEW MEXICO...NEAR EL PASO AND OVER
NORTHEASTERN PORTIONS OF CHIHUAHUA IN MEXICO.  A FEW LOCATIONS WILL
SEE VISIBILITIES LESS THAN ONE MILE AT TIMES AS THIS DUST SPREADS
OVER THE REGION...HOWEVER THINK THE INCIDENCE OF VISIBILITIES THAT
LOW WILL BE THE EXCEPTION AND NOT THE RULE...SO WILL FOREGO A
BLOWING DUST ADVISORY AND SEND A SPECIAL WEATHER STATEMENT OUT
INSTEAD.

WINDS WILL DIMINISH THIS EVENING...AND A PACIFIC COLD FRONT WILL
MOVE OVER THE AREA OVERNIGHT WITH TEMPERATURES NEARING NORMAL LEVELS
BY WEDNESDAY MORNING.  HOWEVER...HIGHS WILL SPRING BACK ABOVE NORMAL
AS THE ASSOCIATED SURFACE RIDGE MAKES A GUEST APPEARANCE OVER THE
AREA THAN MOVES SWIFTLY EASTWARD.  NEARLY ZONAL FLOW ALOFT PORTENDS
MORE OF THE SAME THURSDAY AND FRIDAY...WITHOUT ANOTHER FRONT TO GO
WITH IT THURSDAY.  THEREFORE...HAVE RAISED HIGH TEMPERATURES NEARLY
20 DEGREES ABOVE NORMAL ON THURSDAY...ESPECIALLY SINCE VERY DRY AIR
WILL BE RESIDING OVER THE REGION AND DIURNAL TEMPERATURE RANGES WILL
WIDEN.  WITH THE DRY AIR STILL PRESENT OVER THE AREA FRIDAY...HAVE
ONLY GONE A MEAGER 10 DEGREES ABOVE NORMAL IN THE AFTERNOON AS
HEIGHTS AND THICKNESSES LOWER AT THE BASE OF THE NEXT UA TROUGH.  A
STRONG COLD FRONT WILL MOVE SOUTH OVER THE AREA FRIDAY NIGHT...WHICH
WILL DROP HIGH TEMPERATURES SATURDAY AROUND 5 DEGREES BELOW NORMAL.
MUCH THE SAME IS EXPECTED THROUGH NEXT WEEK TOO AS THE FLOW ALOFT
FLATTENS EARLY ON...THEN AMPLIFIES BY MID NEXT WEEK.

&&

.FIRE WEATHER...
RED FLAG CONDITIONS PREVAILED ACROSS A GOOD PORTION OF THE FORECAST
AREA...HOWEVER DRY AIR WILL CONTINUE TO SPREAD EASTWARD THROUGH
THE AFTERNOON AND RESULT IN MOST LOCATIONS ACROSS THE AREA SEEING
CRITICAL FIRE WEATHER CONDITIONS. THEREFORE...WILL LEAVE THE RED
FLAG WARNING FOR THE ENTIRE AREA INTACT. WINDS WILL BEGIN TO
DIMINISH THIS EVENING WITH A PACIFIC COLD FRONT MOVING EAST ACROSS
THE AREA. DRIER AIR WILL INVADE THE REGION BEHIND THIS FRONT AND
BE HERE TO STAY...FOR THE MOST PART...THROUGH THE NEXT 7 DAYS.
RECOVERY TONIGHT WILL BE POOR WEST TO FAIR EAST.

COOLING WILL BE MINIMAL BEHIND THE PACIFIC FRONT. LOW TEMPERATURES
WILL BE NEAR NORMAL...BUT HIGHS WILL JUMP BACK ABOVE NORMAL
WEDNESDAY AFTERNOON AS A QUICK MOVING SURFACE RIDGE ALLOWS 20 FOOT
WINDS TO TURN BACK TO THE WEST IN THE AFTERNOON. WIND SPEEDS WILL
STAY BELOW 20 MPH...EXCEPT IN THE GUADALUPE MOUNTAINS. SINCE FIRE
DANGER WILL BE HIGH...RH/S WILL DROP TO AROUND 15 PERCENT IN THE
GUADALUPES WEDNESDAY AFTERNOON AND 20 FOOT WINDS WILL BE 20 TO 30
MPH...HAVE ISSUED A RED FLAG WARNING FOR THE GUADALUPE MOUNTAINS
LATE WEDNESDAY MORNING UNTIL EARLY WEDNESDAY EVENING. WINDS WILL
AGAIN DECREASE WITH NIGHTFALL...BUT STAY UP ENOUGH TO KEEP LOWS
THURSDAY NORMAL SLIGHTLY ABOVE NORMAL. THE DRY AIR OVER THE REGION
WILL RESULT IN POOR RECOVERY AREAWIDE THOUGH.

ANOTHER CRITICAL FIRE WEATHER DAY IS SHAPING UP FOR THURSDAY AS
NEARLY ZONAL FLOW ALOFT KEEPS A STEADY FEED OF DRY AIR INTO THE
REGION...AND AIDS TEMPERATURES WARMING NEARLY 20 DEGREES ABOVE
NORMAL.  RH/S WILL DROP TO 5 TO 10 PERCENT ACROSS THE AREA
THURSDAY AFTERNOON. SINCE THE FAIRLY STRONG WESTERLY FLOW ALOFT
WILL RESULT IN 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER OVER A
LARGE PART OF THE AREA...HAVE ISSUED A FIRE WEATHER WATCH FOR ALL
BUT THE BIG BEND REGION AND THE LOWER TRANS PECOS. RECOVERY WILL
BE POOR MOST LOCATIONS THURSDAY NIGHT...AND LIKELY FOLLOWED BY
ANOTHER CRITICAL FIRE WEATHER DAY FRIDAY DESPITE COOLER HIGH
TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              39  77  41  86  /   0   0   0   0
CARLSBAD NM                33  76  36  87  /   0   0   0   0
DRYDEN TX                  54  84  50  91  /  10   0   0   0
FORT STOCKTON TX           44  82  47  90  /   0   0   0   0
GUADALUPE PASS TX          37  66  44  70  /   0   0   0   0
HOBBS NM                   31  74  35  83  /   0   0   0   0
MARFA TX                   31  73  30  78  /   0   0   0   0
MIDLAND INTL AIRPORT TX    36  75  39  85  /   0   0   0   0
ODESSA TX                  37  74  41  84  /   0   0   0   0
WINK TX                    36  76  35  87  /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 6 PM MST THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
     PLAINS/BLM ROSWELL/LNZ.

     FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
     NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     HIGH WIND WARNING UNTIL 8 PM MST THIS EVENING FOR THE FOLLOWING
     ZONES... CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...
     GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA COUNTY...
     SOUTHERN LEA COUNTY.

     RED FLAG WARNING FROM 10 AM TO 6 PM MST WEDNESDAY FOR THE
     FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.

TX...RED FLAG WARNING UNTIL 7 PM CST /6 PM MST/ THIS EVENING FOR THE
     FOLLOWING ZONES... ANDREWS...BIG BEND AREA...BORDEN...
     CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...
     GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...
     LOVING...MARFA PLATEAU...MARTIN...MIDLAND...MITCHELL...
     PECOS...PRESIDIO VALLEY...REAGAN...REEVES COUNTY AND UPPER
     TRANS PECOS...SCURRY...TERRELL...UPTON...VAN HORN AND
     HIGHWAY 54 CORRIDOR...WARD...WINKLER.

     FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     EVENING FOR THE FOLLOWING ZONES... ANDREWS...BORDEN...
     CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...
     GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...
     LOVING...MARFA PLATEAU...MARTIN...MIDLAND...MITCHELL...
     PECOS...REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...
     SCURRY...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
     WINKLER.

     HIGH WIND WARNING UNTIL 9 PM CST /8 PM MST/ THIS EVENING FOR THE
     FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS AREA...GUADALUPE
     MOUNTAINS.

     RED FLAG WARNING FROM 10 AM TO 6 PM MST WEDNESDAY FOR THE
     FOLLOWING ZONES... GUADALUPE MOUNTAINS.

     WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES... ANDREWS...DAWSON...GAINES...LOVING...REEVES COUNTY
     AND UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR...
     WARD...WINKLER.

&&

76/67
Hazardous weather outlook, Feb 28, 11:30 AM CST, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1130 AM CST TUE FEB 28 2012

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-291730-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1130 AM CST TUE FEB 28 2012 /1030 AM MST TUE FEB 28 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT FOR THE GUADALUPE...DAVIS...AND
APACHE MOUNTAINS....IN ADDITION TO THE SOUTHEAST NEW MEXICO PLAINS.
SOUTHWEST WINDS OF 40 TO 60 MPH WITH GUSTS OF 75 TO 85 MPH ARE
EXPECTED IN THE GUADALUPE MOUNTAINS.  SOUTHWEST WINDS OF 35 TO 45
MPH WITH GUSTS TO 60 MPH ARE ANTICIPATED IN THE DAVIS AND APACHE
MOUNTAINS...AND SOUTHEAST NEW MEXICO PLAINS.

A WIND ADVISORY IN IN EFFECT FOR THE VAN HORN AND HIGHWAY 54
CORRIDOR...REEVES COUNTY AND THE UPPER TRANS PECOS AND PORTIONS
OF THE NORTHERN PERMIAN BASIN.  SOUTHWEST WINDS OF 30 TO 40 MPH
WITH GUSTS OF 45 TO AROUND 55 ARE EXPECTED IN THESE AREAS. BLOWING
DUST WILL ALSO ACCOMPANY THESE GUSTY WINDS.

THE WINDY CONDITIONS WILL COMBINE WITH LOW RELATIVE HUMIDITIES
AND HIGH TO EXTREME FIRE DANGER AND RESULT IN CRITICAL FIRE
WEATHER CONDITIONS THROUGH THE AFTERNOON.  A RED FLAG WARNING IS
IN EFFECT FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DRY CONDITIONS AND MILD TEMPERATURES WILL PREVAIL ACROSS THE AREA
WEDNESDAY...WHICH WILL ALLOW RELATIVE HUMIDITY TO DROP TO 10 TO 15
PERCENT AREAWIDE.  SINCE WIND SPEEDS IN THE GUADALUPE MOUNTAINS
WILL BE 20 MPH OR GREATER...A RED FLAG WARNING IS IN EFFECT FOR
WEDNESDAY.

DRY CONDITIONS...AND MUCH ABOVE NORMAL TEMPERATURES WILL PREVAIL
ACROSS THE REGION THURSDAY. WESTERLY WINDS WILL INCREASE AGAIN AND
LEAD TO CRITICAL FIRE WEATHER CONDITIONS.  A FIRE WEATHER WATCH
HAS BEEN ISSUED FOR ALL BUT THE BIG BEND REGION AND LOWER TRANS
PECOS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Feb 28, 12:07 PM CST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1207 PM CST TUE FEB 28 2012

NMZ028-029-033-034-TXZ045-046-050-058>061-067-290000-
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-ANDREWS-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-WARD-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...ANDREWS...PECOS...MENTONE...RED BLUFF LAKE...
KERMIT...ODESSA...MONAHANS
1207 PM CST TUE FEB 28 2012 /1107 AM MST TUE FEB 28 2012/

...BLOWING DUST REPORTED IN SOUTHEAST NEW MEXICO...

SOUTHWEST WINDS GUSTING 50 TO 60 MPH ACROSS SOUTHEAST NEW MEXICO
ARE RESULTING AREAS OF BLOWING DUST. REPORTS FROM AROUND ARTESIA
INDICATE THE VISIBILITY HAS DROPPED TO LESS THAN ONE. LOCAL AREAS
ALONG HIGHWAY 285 HAVE VISIBILITIES THAT ARE LESS THAN ONE QUARTER
MILE AND IS AFFECTING TRAFFIC. THE VISIBILITY WILL VARY QUICKLY
OVER SHORT DISTANCES IN OTHER PLACE INCLUDING THE PERMIAN BASIN.
TRAVELERS SHOULD BE PREPARED FOR SUDDEN DECREASES IN THE
VISIBILITY. USE CAUTION WHILE DRIVING. DO STOP IN THE MIDDLE OF
ROAD.
Special weather statement, Feb 28, 1:34 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
134 PM CST TUE FEB 28 2012

NMZ027>029-033-034-TXZ045-046-050-051-057>062-067-074-258-290000-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-ANDREWS-MARTIN-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
WARD-DAVIS/APACHE MOUNTAINS AREA-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...ANDREWS...STANTON...VAN HORN...PECOS...
MENTONE...RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...MONAHANS...
ALPINE...FORT DAVIS...GUADALUPE MOUNTAINS NP...PINE SPRINGS
134 PM CST TUE FEB 28 2012 /1234 PM MST TUE FEB 28 2012/

...AREAS OF BLOWING DUST CONTINUE TO EXPAND...

SOUTHWEST WINDS GUSTING 45 TO 60 MPH ACROSS FAR WEST TEXAS AND
SOUTHEAST NEW MEXICO HAVE RESULTED IN EXPANDING AREAS OF BLOWING
DUST. REPORTS FROM AROUND ARTESIA INDICATE THE VISIBILITY HAS
DROPPED TO LESS THAN ONE. LOCAL VISIBILITIES ALONG HIGHWAY 285
AROUND ARTESIA HAVE HAD VISIBILITIES REPORTED TO BE LESS THAN ONE
QUARTER MILE. SATELLITE INDICATES ANOTHER AREA OF BLOWING DUST IS
MOVING INTO CULBERSON COUNTY NEAR VAN HORN. THIS AREA OF BLOWING DUST
WILL SPREAD EAST AND NORTHEAST AND AFFECT MUCH OF THE UPPER TRANS
PECOS REGION THROUGH THE REMAINDER OF THE AFTERNOON...INCLUDING
INTERSTATE 10 NEAR VAN HORN. THE VISIBILITY WILL VARY QUICKLY OVER
SHORT DISTANCES INCLUDING PARTS OF THE PERMIAN BASIN. TRAVELERS
SHOULD BE PREPARED FOR SUDDEN DECREASES IN THE VISIBILITY. USE
CAUTION WHILE DRIVING. DO NOT STOP IN THE MIDDLE OF THE ROAD.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 2:24 PM CSTRed Flag WarningMAF29 hr
Feb 28, 4:13 PM CSTBlowing Dust AdvisoryMAFLoving3 hr

Nearby

Fire Weather Watches in Texas, 2012Fire Weather Watches in New Mexico, 2012Every fire weather watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.